I've been on the depo for 6 months. I've had sex once while being on the depo. In addition to me being on the depo he used a condom. I've gotten headaches since I've been on the depo and recently, I've had a milky discharge coming from my breasts. I don't think I'm pregnant, so I don't think I should have to take a test. Any idea on why this is happening?
Could be just hormones or a side effect from the depo? You can always look on this website to look up the side effects from the shot.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 4 Dec 2014 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer
Updated 16 Nov 2018 • 1 answer